MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DENALI FEMORAL SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. DENALI FEMORAL SYSTEM; VENA CAVA FILTER
Catalog Number DL900F
Medical Device Problem Codes Positioning Failure (1158); Deformation Due to Compressive Stress (2889); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one denali femoral filter kits were received for evaluation.The kit included one pusher catheter, touhy borst adapter loaded onto a filter storage tube and an introducer sheath loaded onto the distal end of the filter storage tube and a dilator.The filter was not returned.Upon visual inspection the complaint sample appeared to have blood residue throughout.The distal end of the sheath was observed to be cut, and the distal segment was not returned.The distal tip of the dilator was observed to be deformed.The pusher catheter was noted to be pushed within the loaded devices.Functional testing an attempt to advance loaded pusher catheter throughout the loaded devices (touhy-borst adapter, filter storage tube and introducer sheath) was performed and small resistance was felt.Filter was noted within the introducer sheath.The attempt was successful when the filter deployed from the distal end of the introducer sheath.Filter limbs were present, and no legs were noted to be crossed.What appeared to be blood tissue, was noted throughout the filter legs.The pusher catheter was offloaded from the touhy-borst adapter, filter storage tube and introducer sheath without issue.No anomalies were noted to the pusher wire.The touhy-borst adapter and the filter storage tube was offloaded from the introducer sheath for further evaluation.The touhy-borst adapter was offloaded from the filter storage tube.Slight skiving was noted throughout the filter storage tube.The distal catheter segment was not returned.Therefore, the investigation is inconclusive for the reported positioning failure as the conditions during use cannot be recreated.Investigation is identified and confirmed for the deformation due to compressive stress as the distal tip of the dilator was noted to be deformed.Investigation is identified and confirmed for the detachment as the distal end of the sheath was observed to be cut.A definitive root cause for the reported positioning failure and identified deformation due to compressive stress and detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a 87-year-old male patient underwent an inferior vena cava filter placement procedure in right femoral groin vein for deep vein thrombosis.During the procedure the filter allegedly did not deploy 2x same pt.The procedure was completed using another device.There was no reported patient injury.

Brand Name
DENALI FEMORAL SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23602912
Report Number2020394-2025-01915
Device Sequence Number21294126
Product Code DTK
UDI-Device Identifier00801741040801
UDI-Public(01)00801741040801(11)250531(17)280531(10)GFKR1240
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDL900F
Device Lot NumberGFKR1240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexMale
Patient Weight73 KG
Patient EthnicityHispanic